# SDR AALA201711279006

- Difficulty date: November 21, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REAR SPAR BRACKET ON VERTICAL STABILIZER, BETWEEN RIBS 9 AND 10.  REPLACED THE BRACKET IAW DRAWING 170-63200-451.
